Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin problem possibly due to one of my meds...
Mar 6, 2002

Back in the late spring of 2001, I switched the D4T in my combo to abacavir for concerns about facial lipoatrophy. About 1 to 2 months later I started to develop red lesions on my skin, which have been categorized as superficial chronic dermatitis and/or non-specific exzema. My cell count is between 450 to 500 and my viral load is undetectable. In my medical history I never had any skin problems. Could the Abacavir be causing this?

Response from Dr. Boyle

It is doubtful that abacavir is causing your rash, but it can't be entirely excluded. It or other medications you are taking may be causing a dermatitis and you should discuss this possibility with your doctor/dermatologist.



Previous
Rosacea
Next
Not Healling Properly

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement